somementill Posted March 27, 2012 Share Posted March 27, 2012 I have been through a bunch of different APs. Most recently I have been put on Latuda, which I found to be a great drug for controlling paranoia, and clearing my thoughts. It also doesn't make me drowsy and gives me some energy. However, the second day on Latuda I suffered severe restlessness. I felt like I wanted to jump off a bridge and kept clawing away at my face. This is not the first time I've gotten this side effect, in my fact every AP does this to me. I would love to be on APs but I feel like I want to die when the restlessness kicks in. I have tried to combat it with Cogentin, which gave me psychotic adverse reaction. I also tried propanolol which dropped my heart rate to a dangerous level. I just can't get a break. Has anyone had this same problem, .. and can offer a solution? I feel like I am that rare person that is experiencing these symptoms. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.